Convergence theorems in measures for the operator-valued Feynman integral
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 21-29
Printed March 1, 2002
Byung Moo Ahn
Soonchunhyang University
Abstract : The existence of the operator-valued Feynman integral was established when a Wiener functional is given by a Fourier transform of complex Borel measures. In this paper, we investigate the stability of the Feynman integral with respect to the measures.
Keywords : operator-valued function space integral, operator-valued Feynman integral
MSC numbers : 28C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd